# SDR CALA2024020200304

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 50,686 hours, 17,926 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0818
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 72,853 hours, 25,633 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

GEN SOURCE LT CAME ON IN CRUISE. UNABLE TO RECONNECT GEN 1 APU GEN CONNECTED REF FIM 24-21 TASK 802, FOUND THAT THERE WAS AN INDICATION ON GCU1 BOX IN THE E&E OF IDG FAIL. BITE TESTED THE BOX AND CLEARED THE FAULT. THE IDG FAULT FIM REF IS 24-21 TASK 805 TO CONTINUE TROUBLESHOOTING. MANUALLY RECONNECTED #1 ENG IDG REF AMM 24-11-11, UNABLE TO PERFORM ENG RUN AND OPS CHECK DUE TO AIRPORT OPERATIONS. VERIFED INSTALL AND TORQUE OF NO. 1 ENGINE IDG FEEDER CABLES PER GMM 0910-05 AND AND AMM 24-11-11. NO DEFECTS PERFORMED ENGINE RUNS OPS CHECK FAIL TS IRW FIM 24-21 TASK 805 IDK FAIL LATCHED AFTER ENGINE RUN, SWAPPED GCU OPS CHECK FAIL, INSPECTED WIRING IRW FIM 24-21 TASK 805 WITH NO DEFECTS NOTED, IDG MOMENTARILY COMES ONLINE THEN FAILS, IDG REQ REPLACEMENT.  REMOVED #1 ENG IDG REF AMM 24-11-11-000-801. OLD IDG LOCATED IN CENTER OF HANGER SECURED TO JACK. #1 ENGINE IDG INSTALLED REF AMM 24-11-11, FOLLOW ON MX NOT ACCOMPLISHED AT THIS TIME, IDG INITIAL SERVICING C/W PARTS USED: 29-2411-9-0001,QTY :1  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1523056 SN OFF 0818 ENGINE RUN AND OPERATIONAL TEST OF NUMBER ONE IDG REQUIRED GENERATOR, INTE OFF 29-2411-9-0001 0818 ON 0000 GENERATOR, INTE OFF 29-2411-9-0001 0818 ON 29-2411-9-0001 2213 PARTS NOT IN STOCK. LEAK AND OPS CHECK C/W, NO DISCREPANCY NOTED ENGINE RUN GOOD
